I was given two steroid shots yesterday, one fast acting the other slower acting for the swelling in my sinuses. I also was given Bactroban ointment to put just barely inside my nose for the dryness in my sinuses caused by flonase and air conditioning drafts. Last night I suddenly had severe dizziness almost like sea sickness in my head and nausea. Could that have been from the shots? I do have vertigo occasionally but this was different. The swelling did go down a bit... what caused the dizziness? help. nancy veldman
Reactions from steroids can be many. Because of the close proximity of time of being given the medication and the reaction, it is hard not to think they are related. If this is persisting, I would speak to you physician soon and probably be seen.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.